# SDR 2002FA0000180

- Difficulty date: January 24, 2002
- Submitted: February 8, 2002
- Operation: General aviation
- Aircraft: N47BC
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608129
- Engine: Cont TSIO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 96071996
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FAILED RT MAGNETO.  REMOVED MAGNETO FROM ENGINE AND DISASSEMBLED.  FOUND ONE OF THE COIL ANCHOR WEDGES WAS DISPLACED AND HAD MIGRATED ONTO THE SECONDARY TOWER.  THE TOWER WAS BURNED AND MELTED AND THERE WAS OBVIOUS SIGNS OF A DIRECT SHORT AT THE SECONDARY TERMINAL CONTACT TAB.
